# SDR FDEA201510123174

- Difficulty date: October 12, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AGA3102501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR DOUBLER ON FUSELAGE EXTERIOR SKIN AT CTR CARGO DOOR, LOWER AFT JAMB AT STATION 1781.  EXISTING REPAIR CHAFED AT EDGE OF DOUBLERS, CARRIED OUT REPAIR IAW EA 1-5330-T0320626A PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 53304421 FOR WORK DETAILS.
